Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    burning
    avatar
    sfonseca7 posted:
    I have osteoporosis of the spine with fractures. I get a shot every 6 months, A few weeks before the shot my upper back starts to burn. When I get the shot the burning disappears. Has anyone else experienced this?
     
    avatar
    onehurtingirl responded:
    I noticed the same burning sensation in my upper back about three weeks before my second Prolia injection. Like you, it also went away after the injection. I am due to receive my third injection shortly, and the burning has reappeared. I saw my rheumatologist a few days ago for the pre-injection bloodwork, and she had no explanation for the burning. She suggested as long as it disappears after the injection, it is not a big deal. Interesting that I'm not the only one experiencing it, however!


    Helpful Tips

    Bisphosphonate use in premenopausal womenExpert
    The potential benefits and risks of bisphosphonate use may be quite different in premenopausal women compared to postmenopausal women. ... More
    Was this Helpful?
    24 of 34 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the National Osteoporosis Foundation website